# SDR SWIA202157435

- Difficulty date: February 9, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Corroded
- Location: Lt Emer Door Frm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH OVERWING EMERGENCY DOOR UPPER FITTINGS, HARDWARE IS CORRODED. FLAGGED   (C-CHECK RO 4/4/2021)    REMOVED AND INSTALLED NEW HARDWARE ON LH OVERING EMERGENCY DOOR UPPER FITTING REF CRJ700 AMM 52-21-02-400-801-A01. ALL CHECKS GOOD
